# SDR SWAA2021031750521

- Difficulty date: February 22, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BOARD 242E FACE SHEET PLY PULLED OFF. REPAIRED AFT WET AREA FLOORBOARD 242E FACESHEET PLY PULLED OFF UPPER SURFACE IAW B737 SRM 5300502R1 AND B737 SRM 5300502R0 REPAIR GENERAL
